Get E-Book on COVID-19

Q. I have rashes that appear only in the evening. What can it be?

Answered by
Dr. Shaunak Patel
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Feb 20, 2016 and last reviewed on: Nov 21, 2019

Hi doctor,

I am getting rashes on my skin regularly that keeps itching too much. It gets cured after every 6-8 hours. Again the rashes appear in the evening. Please help.

Dr. Shaunak Patel

Cosmetology Dermatology Venereology
#

Hello,

Welcome to icliniq.com.

I have checked your picture (attachment removed to protect patient identity).

You are having hives and this is acute urticaria.

Take tablet Dazit M (Desloratadine) once at bedtime for 10 days in a row. In the daytime take tablet Allegra 180 mg (Fexofenadine) once after breakfast.

Avoid sour foods, milk, curd and nuts.

Consider intramuscular injection of Kenacort-40 (Triamcinolone acetonide) and repeat it every 25 days for the next three months.

For further queries consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 

Related Questions:
My skin itches with welts and hives without any kind of food or medicine allergy. Why?
What is the reason for hives? Are these harmful?
What causes itching and hot feeling in between thigh and vagina?
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Are dermatographism and hives similar?

Query: Hi doctor, I went to a dermatologist last week, and she told me that I have dermographism. It started last month. How long does it take to go away? I have little bumps in my stomach such as hives, just like a pimple. I have a doubt, can hives pop like a little simple bump or only occur in clusters?...  Read Full »

What medication should I take for my skin rashes?

Query: Hi doctor, I have been experiencing skin rashes, as shown in the attached photo, for the past three weeks. It all started with itching sensation in both hands, and then red spots came all over my arms, face, and legs. I have also itching in my head. I was given Avil injection at the hospital and Avi...  Read Full »

Does Itching Disturb Your Regular Activities?

Article Overview: This article discusses in detail the diagnosis and management of severe itching. Read Article


Nowadays itching is a major problem or symptom of most of the allergic, systemic or fungal diseases. 4 out of 10 people have had some type of itching problem of the skin in their routine life. Severe itch also disturbs regular activities of daily living of mankind. What is Itching? Itching is de...  Read Article

Also Read


Can naked body to body massage spread HIV?
Hello doctor, I recently had some business trip during which I had some naked body to body massage wherein massager vag...  Read more»
Are COVID-19 Patients Infectious for up to 90 Days After Recovery?
There have been reports of recovered COVID-19 patients getting reinfected and testing positive for almost 3 months. Read...  Read more»
Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.